# SDR FDEA201410313443

- Difficulty date: October 31, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 68,699 hours, 24,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100212
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND NEAR THE FWD LOWER EDGE OF 1L DOOR AN EMERGENCY LIGHT PLATE MISSING.  CONNECTED WIRES TO EXIT LIGHT COMPLIED WITH EA F-3350-T0314504 P1.
